It is currently Thu Aug 17, 2017 12:07 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
 Post subject: Muscle Spasms
PostPosted: Sat Feb 27, 2010 6:33 pm 
Offline
New Poster
New Poster

Joined: Sat Feb 27, 2010 6:24 pm
Posts: 3
I just started taking suboxone about 10 days ago and I have been experiencing a lot of muscle spasms. Is that normal? Any suggestions on how to alleviate the spasms? I will be seeing my doctor Wednesday but I thought I would see if anyone on here has experienced anything like this.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 27, 2010 8:46 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
I can't say that I ever had that problem. Maybe someone else can help.


Top
 Profile  
 
PostPosted: Sat Feb 27, 2010 9:14 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Feb 03, 2010 9:31 pm
Posts: 60
Alicia,

Do you have pain associated with these spasms. I have always had muscle twitches on high does of opiates. My ex-girlfriend first pointed them out to me when we were sleeping. She said every once and a while I would twitch (one of many reasons she always knew I was lying when I would tell her I quit). Then when I got on Suboxone I started to notice that I would twitch when I was awake and I was really relaxed. I have never had any pain and I wouldn't call it a spasm. Just wondering if you are experiencing the same thing I am.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Feb 28, 2010 2:48 pm 
Offline
New Poster
New Poster

Joined: Sat Feb 27, 2010 6:24 pm
Posts: 3
Yes.....That is what I am experiencing.........It really only happens when my body is at rest.......and it definitely happens when I am about to fall asleep.....it also wakes me up from time to time. This never happened to me when I was taking opiates and I guess it started about 2 or 3 days after I started on the suboxone.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 28, 2010 2:49 pm 
Offline
New Poster
New Poster

Joined: Sat Feb 27, 2010 6:24 pm
Posts: 3
And no I don't really have any pain associated with the twitches


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 28, 2010 3:25 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Feb 03, 2010 9:31 pm
Posts: 60
Like I said I've had them in the past with other opiates, but I will say they have become more pronounced on the Suboxone. I have also been awakened by the twitches. I'm wondering if you have also noticed changes in your sleep paterns. I seem to go to bed later and have a hard time waking up. I feel
very tired/groggy and have alot of vivid dreams. In the past I was not a dreamer. Even on other opiates. I find myself in a half awake state sometimes, and I woke myself up last night talking out loud during a dream. Is it just me?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 28, 2010 3:29 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Feb 03, 2010 9:31 pm
Posts: 60
Just to clearify. I'm tired and groggy when I wake up in the morning. After I take a shower and start my day I'm fine for the rest of the day.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 28, 2010 4:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
It always fascinates me how people react to the same drug so differently. I fell asleep no problem and woke no problem. No dreams. No groggy. Now I could easily fall asleep if laying down but as long as I was upright I was fine. No twitches. No spasms. Not even any constipation that I was concerned about. In fact I rather enjoyed that I could go 3 days without.

My only side effect was an intense craving for sweets and an inability to tell when I was full. I gained about 30 pounds on it.


Top
 Profile  
 
 Post subject: Spasms
PostPosted: Mon Apr 18, 2011 2:23 pm 
Offline
New Poster
New Poster

Joined: Mon Apr 18, 2011 2:10 pm
Posts: 1
Hi folks. This is my first post. I am suffering with spasms right now that are excruciatingly painful and they take a pattern mentioned in this thread--they come on during the night. They are so bad right now that here I am on the net looking for information. I'm trying to come off Suboxone which I've been on for four months--basically 8 mgs a day. My doctor gave me the 2 mg tabs and a taper plan but I can't seem to crack going below 1 mg about 5 times a day. Now these bloody spasms are scaring me--they HURT like hell and can go all the way to a knotted muscle. I don't know what to do.

BTW, I'm not new to all of this and have kicked Suboxone once before. I've also kicked Methadone a few times and other opiates and benzos many times. I won't say what I'm experiencing now is the worst withdrawal. I just am wondering if something else is going on inside me other than the Suboxone withdrawal. I've considered my other meds and don't know. I've been taking Nuerontin and Buspar and Prilosec for a hiatal hernia. Any thoughts? Thanks.


Top
 Profile  
 
   
 Post subject:
PostPosted: Mon Apr 18, 2011 2:44 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jul 28, 2010 6:10 am
Posts: 18
Location: Detroit, MI
Hi Ellis. I've had spasms here and there. A leg or foot twitch. The only thing I get that I don't like once in a while is when Im in bed and it's where you're just about to fall asleep and BAM!!! A huge full body jolt wakes me up. Then afterwards, my wife will calm me down and I go out like a light.

Elllis if you're getting knotting in the muscle, that sounds like you're going from a spasm to full on cramps. If you're getting cramps, keep some Pedialyte or Powerade on hand and drink it. The potassium should help with the cramps. The only thing I could say my friend, is call your Suboxone Doctor IMMEDIATELY and get back in and see him and let him know whats going on. I was started on 8mgs twice a day and that's what I've been on. Sometimes I'll go 2 or 3 days without taking any and won't crave. But Ellis, I would let my Doctor know and be firm with him about this. You shouldn't have to live in pain and you should get answers for what's going on. If he can't or won't help, then maybe seek a another Sub Doctor. Good luck my friend. Stay strong.

_________________
You armed me with strength for battle, you made my adversaries bow at my feet. Psalm 18:39


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 04, 2011 10:16 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Jul 03, 2011 11:53 am
Posts: 8
Location: Iowa
I've experienced this really badly. My body don't stop once I lay down and rest. It's constantly twitching all over!!! When I'm awake I get one once in awhile. You should read what I posted and some answers I got. It's under Muscle Jerks. It really sucks and is scary.

_________________
Being defeated is often only a temporary condition. Giving up is what makes it permanent.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group